MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720080-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this tactra malleable penile prosthesis experienced pain and urinary symptoms, including hesitancy and post-void dribbling.The patient was brought to the operating room (or), and a scan revealed a retained rear tip from a prior non-bsc inflatable implant.The right malleable implant was explanted, and a perineal approach was used to remove the retained rear tip.A new tactra was implanted on the right side.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the patient with this tactra malleable penile prosthesis experienced pain and urinary symptoms, including hesitancy and post-void dribbling.The patient was brought to the operating room (or), and a scan revealed a retained rear tip from a prior non-bsc inflatable implant.The physician believed that the patients pain and urinary symptoms may have been caused by the retained rear tip as well as the impact it had on the malleable device.The right malleable implant was explanted, and a perineal approach was used to remove the retained rear tip.A new tactra was implanted on the right side.There were no additional patient complications reported.

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23022697
Report Number2124215-2025-63197
Device Sequence Number13065695
Product Code FAE
UDI-Device Identifier08714729979340
UDI-Public(01)08714729979340(17)240911(10)24464041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/11/2024
Device Model Number720080-01
Device Catalogue Number720080-01
Device Lot Number0024464041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/31/2025
Date Device Manufactured09/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale